Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Vision loss and dizziness when standing up. What is happening?

When I stand up my vision goes away and I become very dizzy and usually have to find something to hold on to until it comes back which has been anywhere from 10-30 seconds each time it happens. It leaves me feeling disoriented and it happens almos every time I stand up or sit up from laying down. I m only 17 years old. What is happening to me and how can I fix it?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description and I suggest you not to worry much about it.

Instead start doing physical activities and exercise. You are just 17 and I hope you are healthy. This vision problem is out of dizziness and dizziness is due to rush of blood to head. And this shows lack of exercise.

Atleast 20 to 25 sit ups daily and other physical exercises for one hour should help you. Don't worry.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor